# SDR AALA202207266880

- Difficulty date: July 25, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N923US
- Make and model: Airbus A300*
- Aircraft serial: 6543
- Aircraft time: 23,576 hours, 9,260 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT HAND AFT FLIGHT ATTENDANT EMERGENCY FLASHLIGHT INOPERATIVE. REMOVED AND REPLACED FLASHLIGHT PER AMM 25-60-00.
